# SDR DALA2014121506532

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 73,293 hours, 33,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35DEF SEAT MOUNTED EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED SEAT WIRE HARNESS AND THE SEAT EMERGENCY LIGHT.  OPS CHECKED GOOD.
